| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Retinal Detachment (2047); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_ 13.2 implantable collamer lens of diopter -7.50/1.0/079 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023.The patient experienced lens dislocation/subluxation, pigment dispersion, unreacted (fixed) pupil, retinal detachment and lens repositioning.On (b)(6) 2023 the lens was explanted.On the same day separate surgery the lens was replaced with the same model, longer lens.The reporter indicated the cause of the event is unknown.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H6-health effect- clinical code: "4581-pigment dipersion and unreactive (fixed) pupil" should be added.' (b)(4).
Additional Manufacturer Narrative
Corrected data: b5- the reporter indicated that the surgeon implanted a 13.2mm vticm5_ 13.2 implantable collamer lens of diopter -7.50/1.0/079 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023.The patient experienced lens dislocation/subluxation and lens repositioning.On (b)(6) 2023 the lens was explanted.On the same day separate surgery the lens was replaced with the same model, longer lens.The reporter indicated the cause of the event is unknown.H6- health effect- clinical code (e): "2047" and 4581"pigment dispersion and unreactive (fixed) pupil" should be removed.4581- "lens dislocation/subluxation" should be added.Claim# (b)(4).